# SDR COMA0260280

- Difficulty date: April 24, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 4,170 hours, 3,792 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5898 TAKE-OFF CONFIG SPOILER MESSAGE DURING T/O.COULD NOT DUPLICATE RESET SECU, SYSTEM OPERATIONAL TEST NORMAL.
